# SDR IPXA2M75025

- Difficulty date: July 31, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 61,124 hours, 11,981 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5530 · Vertical Stabilizer
- Part: Intercostal
- Part number: AJC75823
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, VERTICAL STAB, PYLON CARRY-THRU REAR CENTER SPAR TO REAR SPAR LOWER LT PANEL INSTALLATION-INTERCOSTAL CRACKED AT FWD EDGE.  REPAIRED VERT STAB CARRY-THRU REAR CENTER SPAR TO REAR SPAR LWR LT PANEL INSTALLATION.  INTERCOSTAL FWD EDGE REF STASA EA 011-5530-01-A4165  REV I/R, MD11-5530-48314-A AND FAA FORM 8100-9 SIGNED.
